Algorithm 8. A program to shorten a sequence of sets of integer numbers
Applicationes Mathematicae, Tome 11 (1969) no. 3, pp. 357-375
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_11_3_357_375,
author = {Krystyna Jerzykiewicz},
title = {Algorithm 8. {A} program to shorten a sequence of sets of integer numbers},
journal = {Applicationes Mathematicae},
pages = {357--375},
year = {1969},
volume = {11},
number = {3},
doi = {10.4064/am-11-3-357-375},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-11-3-357-375/}
}
TY - JOUR AU - Krystyna Jerzykiewicz TI - Algorithm 8. A program to shorten a sequence of sets of integer numbers JO - Applicationes Mathematicae PY - 1969 SP - 357 EP - 375 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-11-3-357-375/ DO - 10.4064/am-11-3-357-375 LA - en ID - 10_4064_am_11_3_357_375 ER -
%0 Journal Article %A Krystyna Jerzykiewicz %T Algorithm 8. A program to shorten a sequence of sets of integer numbers %J Applicationes Mathematicae %D 1969 %P 357-375 %V 11 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/am-11-3-357-375/ %R 10.4064/am-11-3-357-375 %G en %F 10_4064_am_11_3_357_375
Krystyna Jerzykiewicz. Algorithm 8. A program to shorten a sequence of sets of integer numbers. Applicationes Mathematicae, Tome 11 (1969) no. 3, pp. 357-375. doi: 10.4064/am-11-3-357-375
Cité par Sources :